Dr. Eva Brown offers luxury couples retreat, therapy, e-courses, and podcasts.

Valentine’s Retreat Itinerary

Hello Everyone! 

I'm excited that you will be joining us for our up-coming "Valentine's Couples Retreat," on February 8th, 9th, and 10th 2019! I designed this retreat to be a one-stop-shop for couples to learn, grow, and up-level into the next phase of evolution and conscious partnership in their relationships. You will be learning from the creme de la creme of teachers, trainers, and sexual educators at this decadent, entertaining, and educational event. 

Please arrive early to each of the workshops and get ready to go on a deep level transformative journey with your loved one. It is essential to arrive early to every workshop, as you won’t want to miss anything. Also, once the doors close for our sacred Friday and Saturday night workshops, they will not be opened again until the training is over, due to the nature of the workshops. We hold a very tight container for all activities as we always aim to create the safest space for all to learn & enjoy. 

Abundant Blessings,

Dr. Eva Brown Ph.D.

Ps. Please call/text Paul Burnett at 954-871-3201 for any questions/concerns during the weekend of retreat. If you are staying at the hotel, please contact the hotel for any room questions and or hotel information. Relationship Revolutionaries LLC is not affiliated with the Fort Lauderdale Hilton Resort and Spa. We do hope you have a lovely stay. When you arrive, ask the hotel concierge or lobby clerk for the retreat room location.

*Please note: The below itinerary is subject to change depending on the flow of the retreat. You will be informed of any changes during the retreat.*

Thank you and we will see you soon!


Hilton Fort Lauderdale Beach Resort & Spa Address: 

505 North Fort Lauderdale Beach Blvd, Fort Lauderdale Fl., 33304

The itinerary for the weekend of the retreat is below.


DAY 1 FRIDAY EVENING SESSION

6:00 pm: REGISTRATION 30 Minutes Prior to Start Time

6:30 to 7:00 pm Friday Night: "Introduction and Weekend Flow"

7:00 to 7:30 pm: “Couples Intention Setting Ceremony”

7:30 to 9:00 pm: Michelle Alvarez - "Surrender & Release Tantric Breathwork" Workshop

* Crystal Sound Healing Experience & Instruments Included *

9:00 to 9:30 pm: Music & Pure Romance "Shopping" with Lindsay Maldonado

DAY 2 SATURDAY SESSION

9:15 am Meet Up 15 Minutes Prior to Start Time Please

9:30 am to 12:30 pm: Master Level Communication & Intimacy Workshop with Dr. Eva Brown

12:30 to 2:00 pm: Lunch Break & Relax

2:00 to 5:00 pm: Master Level Communication & Intimacy Workshop

5:00 to 6:30 pm: Dinner & Relax (Recommendation: Eat a "light meal" before the workshop)

6:30 to 6:45 pm: Diana Guzman RAW Poetry Reading

"10 Minute Break"

7:00 to 10:30 pm: The Art of Sensual Restraint Workshop with *Mia Cara

(Doors will close at 7:00 pm sharp -please arrive 10 minutes early).

– Full Immersion Workshop (dress comfortably - No loose fitting cloths or jewelry please) -

DAY 3 SUNDAY SESSION

9:45 am Meet Up 15 Minutes Prior to Start Time Please

10:00 to 10:30 am: Debrief with Mia Cara and Dr. Eva Brown

10:30 to 11:30 pm: Couples Dance Lesson with Agatha Wright

11:30 to 12:30 pm: Lunch and Relax

12:30 to 4:30 pm: Master Level Communication & Intimacy Workshop & Final Take Away's

4:30 to 6:00 pm: Cacao Closing Ceremony with Dani La Barrie 

6:00 pm: Retreat Closing 

COUPLES, THERAPY, RETREATS


Relationship Revolutionaries Tribe L.L.C.©. All rights reserved.
X